Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having burning sensation at the tip of the urethra after TURP

I am having burning sensation at the tip of the urethra after TURP (Transurethral Resection of Prostrate), 3weeks back. What should I do.? This burning is at the beginning of voiding urine. Also the quantity of urine is less
Asked On : Fri, 4 Dec 2009
Answers:  1 Views:  2656
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
You may have a UTI (urinary tract infection). UTI's are common after catheterization. Burning with urination is a common symptom. The Catheter that iam referring is the pipe sort that would have been inserted into your penis to help you in passing urine.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor